# SDR SWAA2022091345654

- Difficulty date: August 24, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 32,311 hours, 14,609 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support Beam
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SHELF PANEL UPPER SUPPORT BEAM/ANGLE FOR DEFLECTION CONTROL RIB; HOLE AFT OF CUTOUT HAS A CRACK INDICATION PER NDT MANUAL PART 6 51-00-00 PROCEDURE 16. / [01] REMOVED DAMAGED UPPER SUPPORT BEAM PER SRM 51-40-02.;[02] OK TO INSTALL NEW UPPER SUPPORT BEAM/ANGLE.;[03] OK TO INSTALL NEW UPPER SUPPORT BEAM/ANGLE;[04] REMOVED AND REPLACED WING FIXED TRAILING EDGE SUPPORT BEAM PER SRM 57-51-02-2R-1;[05] VERIFIED RE-INSTALLED BLADE SEAL PER SOPM 20-50-01.;[06] INSPECTED C/A #4. REMOVED AND REPLACED WING FIXED TRAILING EDGE SUPPORT BEAM PER SRM 57-51-02-2R-1;[07] REMOVED AND REPLACED WING FIXED TRAILING EDGE SUPPORT BEAM PER SRM 57-51-02-2R-1
